# SDR QXEA2016062800412

- Difficulty date: June 11, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 85311302109
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER, PN 85311302-109 HAS BLOWN OUT HOLES.  REMOVED STIFFENER, REF SRM 51-42-05-00-01.  INSTALLED NEW STIFFENER BULKHEAD, PN 85311302-109 IAW SRM 51-42-05 AND DWG 85310011, REV-AN.  LOCATED AND DRILLED NEW STIFFENER REF SRM 51-40-07-02-01.
